General Tauberian Remainder Theorems.

Sonja Lyttkens

Mathematica Scandinavica (1974)

  • Volume: 35, page 61-104
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Lyttkens, Sonja. "General Tauberian Remainder Theorems.." Mathematica Scandinavica 35 (1974): 61-104. <>.

author = {Lyttkens, Sonja},
journal = {Mathematica Scandinavica},
pages = {61-104},
title = {General Tauberian Remainder Theorems.},
url = {},
volume = {35},
year = {1974},

AU - Lyttkens, Sonja
TI - General Tauberian Remainder Theorems.
JO - Mathematica Scandinavica
PY - 1974
VL - 35
SP - 61
EP - 104
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.